# SDR 2001FA0000518

- Difficulty date: October 31, 2001
- Submitted: November 19, 2001
- Operation: General aviation
- Aircraft: N145Z
- Make and model: Beech 58P
- Aircraft serial: TJ289
- Engine: Cont TSIO520*
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivet
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD MISSING ON EXTENSION FITTING OF VERTICAL STABILIZER FORWARD SPAR JUST ABOVE AREA WHERE SPAR IS BOLTED TO FUSELAGE BULKHEAD.  THERE IS NO EVIDENCE OF CORROSION OR CRACKING OF STRUCTURE IMMEDIATELY SURROUNDING RIVET LOCATION.  RIVET APPEARS TO HAVE FAILED IN TENSION.  ADJACENT RIVETS APPEAR SOUND.
